# SDR IPXA2023100964157

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,313 hours, 13,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H NOTCH FLAP FRAME CRACKED REMOVED NOTCH FLAP UP TO AND INCLUDING AMM 27-87-13 PAGEBLOCK 0401 STEP  B.(10). ROUTED TO SHEET METAL FOR DRILLING OF NEW NOTCH FLAP. QC MATCH DRILLED NEW PART IAW A300 SRM 51-00-00. FAILED NOTCH FLAP HANGER INSPECTION DURING RII FOR OK TO INSTALL NOTCH FLAP.  OPEN
